# SDR ASAA2023041542886

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,375 hours, 16,579 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. LIGHT RETURNED AFTER COOL DOWN. GROUNDED - YES. P6-12 WINDOW HEAT POWER LEFT SIDE CIRCUIT BREAKER FOUND OUT. PERFORMED CIRCUIT BREAKER RESET REF B737-800 AMM 20-60-01. LEFT SIDE WINDOW HEAT CONTROL NOW OPS NORMAL. FAULT REVIEW SHOWS BUS POWER LOSS ON ALL FLIGHT LEGS EXPLAINED BY CIRCUIT BREAKER. LEFT SIDE WINDOW HEAT GROUND VERIFICATION TESTS GOOD REF AMM 30-41-00.
